# SDR FDEA200910143576

- Difficulty date: October 14, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 65162247
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT LWR AFT CHORD ANGLE IS CRACKED BELOW ACTUATOR.  REMOVED ACCESS PANEL IAW SRM 51-30-2, CUT OUT DAMAGED AREA IAW SRM 51-10-1 REV 101,  FABRICATED NEW LOWER CHORD,  AND 1 EACH SPLICER  IAW SRM 57-50-2 FIG 2 AND 51-40-4 FIG 1 REV 101, TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2,   INSTALLED NEW LOWER CHORD IAW SRM 51-30-2 REV 101, INSTALLED ACCESS PANEL IAW SRM 51-30-2, REV 101.
